# SDR RU3A1015

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 6,951 hours, 3,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON LOW LEVEL APPROACH GO AROUND, RAISED GEAR HANDLE TO UP POSITION.  NO ACTION, 3 GREEN, NO RED INDICATION.  RETURNED HANDLE TO DOWN POSITION.  GEAR INDICATION REMAINED NORMAL FOR DOWN POSITION.  ELECTED TO RETURN TO HOME BASE.  CONDUCTED TOWER FLY-BY TO VERIFY GEAR DOWN.  PROCEEDED WITH NORMAL UNEVENTFUL LANDING.
